Skip to Content | Text-only
Guantao Chen Guantao Chen, Ph.D.
University Distinguished Professor and Chair

Office: CoE 728
Phone: 404-413-6436
Email: gchen@gsu.edu 

Personal Website

Education

B.S. Mathematics, Huazhong Normal University, Wuhan , China , 1982
M.S. Mathematics, Huazhong Normal University, Wuhan, China, 1984
Ph.D. Mathematics, Memphis State University, 1991

Teaching

2013 Fall:  

         Topics in Mathematics, TT 10am-12pm.

         Office Hours: MW 1:00pm-2:00pm

Research

Graph Theory and its applications.

Selected Publications

Homeomorphically Irreducible Spanning Trees, J. Combin. Theory B, 103 (2013), no. 4, 409-414 (with S. Shan)

The circumference of a graph with no $K_{3,t}$-minor II, J. Combin. Theory B, 102 (2012), no. 6, 1211-1240 (with X. Yu and W. Zang)

Homeomorphically Irreducible Spanning Trees in Locally Connected Graphs, Combinatorics, Probability, and Computing, 21 (2012), no. 1-2, 107-111 (with H. Ren and S. Shan)

Linked graphs with restricted lengths, J. Combin. Theory Ser. B, 98 (2008), no. 4, 735-751 (with Y. Chen, S. Gao, and Z. Hu)

Cycle extendabilty of hamiltonian interval graphs, SIAM J. Discrete Math., 20 (2006), no. 3, 682—689 (with R. Faudree, R. Gould, and M. Jacobson)

 

*Joint Professor of the Department of Computer Science